Representation by quadratic forms in valuation rings

McCarthy, Paul J.

Portugaliae mathematica (1956)

  • Volume: 15, Issue: 1, page 1-7
  • ISSN: 0032-5155

How to cite


McCarthy, Paul J.. "Representation by quadratic forms in valuation rings." Portugaliae mathematica 15.1 (1956): 1-7. <>.

author = {McCarthy, Paul J.},
journal = {Portugaliae mathematica},
keywords = {Representation by quadratic forms; valuation rings},
language = {eng},
number = {1},
pages = {1-7},
publisher = {Sociedade Portuguesa de Matemática},
title = {Representation by quadratic forms in valuation rings},
url = {},
volume = {15},
year = {1956},

AU - McCarthy, Paul J.
TI - Representation by quadratic forms in valuation rings
JO - Portugaliae mathematica
PY - 1956
PB - Sociedade Portuguesa de Matemática
VL - 15
IS - 1
SP - 1
EP - 7
LA - eng
KW - Representation by quadratic forms; valuation rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.